Opuscula Math. 36, no. 5 (2016), 631-649
http://dx.doi.org/10.7494/OpMath.2016.36.5.631

 
Opuscula Mathematica

Multiplicity results for an impulsive boundary value problem of p(t)-Kirchhoff type via critical point theory

A. Mokhtari
T. Moussaoui
D. O'Regan

Abstract. In this paper we obtain existence results of \(k\) distinct pairs nontrivial solutions for an impulsive boundary value problem of \(p(t)\)-Kirchhoff type under certain conditions on the parameter \(\lambda\).

Keywords: genus theory, nonlocal problems, impulsive conditions, Kirchhoff equation, \(p(t)\)-Laplacian, variational methods, critical point theory.

Mathematics Subject Classification: 35A15, 35B38, 34A37.

Full text (pdf)

  • A. Mokhtari
  • Laboratory of Fixed Point Theory and Applications, Department of Mathematics, E.N.S. Kouba, Algiers, Algeria
  • T. Moussaoui
  • Laboratory of Fixed Point Theory and Applications, Department of Mathematics, E.N.S. Kouba, Algiers, Algeria
  • D. O'Regan
  • School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland
  • Communicated by Marek Galewski.
  • Received: 2016-01-20.
  • Revised: 2016-03-12.
  • Accepted: 2016-03-30.
  • Published online: 2016-06-29.
Opuscula Mathematica - cover

Cite this article as:
A. Mokhtari, T. Moussaoui, D. O'Regan, Multiplicity results for an impulsive boundary value problem of p(t)-Kirchhoff type via critical point theory, Opuscula Math. 36, no. 5 (2016), 631-649, http://dx.doi.org/10.7494/OpMath.2016.36.5.631

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.